Note on a Theorem of Wielandt.

Murray Gerstenhaber

Mathematische Zeitschrift (1959)

  • Volume: 71, page 141-142
  • ISSN: 0025-5874; 1432-1823

How to cite


Gerstenhaber, Murray. "Note on a Theorem of Wielandt.." Mathematische Zeitschrift 71 (1959): 141-142. <>.

author = {Gerstenhaber, Murray},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials, forms},
pages = {141-142},
title = {Note on a Theorem of Wielandt.},
url = {},
volume = {71},
year = {1959},

AU - Gerstenhaber, Murray
TI - Note on a Theorem of Wielandt.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 141
EP - 142
KW - linear algebra, polynomials, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.